A certain new spectral problem
Differencialʹnye uravneniâ, Tome 13 (1977) no. 1, pp. 23-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_1_a3,
author = {M. G. Gasymov},
title = {A certain new spectral problem},
journal = {Differencialʹnye uravneni\^a},
pages = {23--28},
year = {1977},
volume = {13},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_1_a3/}
}
M. G. Gasymov. A certain new spectral problem. Differencialʹnye uravneniâ, Tome 13 (1977) no. 1, pp. 23-28. http://geodesic.mathdoc.fr/item/DE_1977_13_1_a3/